Depersonalization Support Forum banner
1 - 10 of 10 Posts

·
Registered
Joined
·
16 Posts
Hey guys. I haven't posted in a long time. I am currently in an outpatient day treatment. They have been switching my meds around so much and took me off lorazepam that I have been on since about May and out me on xanex. I am extremely med sensitive. They also put me on lamictal. Last week they out me on resperdone and I couldn't handle it. And now they want me on abilify. I am just terrified of meds. And have been having extreme paranoia and just scary thoughts along with my dp/dr. I told my doctor and he just keeps throwing meds at me..I have pcos also and just got my period. That could be part of this. And I also took a big step in my ptsd and saw my mom yesterday. Its brought back a Lot of memories. I just don't know what to do because I feel like I'm losing it and no one else gets it. I'm scared to talk about it with my dad because he isn't very affectionate and also of the time I just need a hug. Buh I wish there was a cure for this shit
 

·
Registered
Joined
·
315 Posts
What is your diagnosis? I noticed that they keep prescribing you antipsychotics and if you are not psychotic no wonder you feel awful on them.
 

·
Registered
Joined
·
678 Posts
*hugs*. Natural treatment right here, for ya.
 

·
Registered
Joined
·
16 Posts
Discussion Starter · #4 ·
Thank you guys :) I was a diagnosed with PTSD, Severe Anxiety, DP/DR, Panic Disorder. I think part of this is withdrawal from lorazepam. I have been on it for 4 plus months 3 times a day and my doctor in treatment told me to stop it. I just had a paralyzing night terror and my dad had to come in and talk me down. Idk what to do. I'm scared to even leave my damn bed.
 

·
Registered
Joined
·
315 Posts
I don't know what your dr said but you should wean yourself off gradually, benzos are highly addictive and after 4 months of every day use you can't just stop cold turkey. I also take xanax every day for the past 4 months and if I miss a dose I get unbelievable panic attacks, so quit it gradually, very slowly, so your body can adjust to the changes. Otherwise, the withdrawal will be a nightmare. I am also diagnosed with severe anxiety,panic disorder and OCD. I am no doctor but I think you should not take antipsychotics, may be talk to your doctor to put you on an antidepressant instead. There was one doctor who put me on antipsychotics such as seroquel and chlorprotixen and when I was on them I felt literally crazy and psychotic. Some psychiatrist don't know what they are doing.. May be you should consider changing doctors.
 

·
Registered
Joined
·
22 Posts
I have been through all the same similar nightmares that you guys are going through. Please read the new topic I posted a few minutes ago. I finally created a simple to read post and formula based on my success at being able to cure my DP/DR. It has been long enough now that I'm cured of the disorder, that I could think and write clearly about what actually happened to me and how to CURE it.

sunshinita, you remember some of my previous posts? How are you? Anyway......I have more clarity now on what the cure is all about. Please read my topic posted today :) Good luck to all and keep the positive energy flowing. :) By the way....hugs to you, and everyone else.

sarahelizabeth48120, hugs to you :)

Here I copied and pasted....... My topic: Killed DP/DR with "Laughter Cured Story"..........Read Below.

Yes, it's the one and only laughter cure that saved me. On a scale of 1 to 10 my DP/DR was a 10 for sure.....maybe even an 11, the worst depression and anxiety imaginable accompanied this. Did medicine help give me the initial boost in happier mood......yes it did. Did therapy help me talk about my demons and help me get rid of some old patterns and thoughts....yes. But what was the final step that was missing for me personally?.......it was LAUGHTER.....and NOT taking myself so seriously anymore. I found the right therapist.....and for me it was a laid back warm therapist who actually had a few good laughs with me about my past comedic stories. I always was like a comedian before I got DP/DR so it was time to STOP CRYING and start LAUGHING or even making people LAUGH again. The DP/DR soon became like a thing of the past that a comedian would talk about on stage, and then turn everything into one big joke. I know this sounds extreme.....but that's the point. DP/DR is nothing more than an extreme creation in your mind that amplifies more depression and anxiety. So if you do the opposite to the extreme..................make it into a big JOKE, or a FRAUD, or even SCREAM at it in a "FUNNY WAY"......then it will automatically fade out while losing it's value. Soon it will be forgotten. I went from crying all the time, or panicking and stressing about it all the time, and made it worse. Then I got tired of that approach after 2 years.....and then began laughing about it in couples therapy out of all things. Yes.....I discovered this method by accident while I was suppose to be getting couples therapy with my wife discussing other things.....but we kept on bringing up the DP/DR episode, and I kind of started writing it off, and laughing it off..... like it was an embarrasing thing of the past. Then it became my PAST. It left my mind eventually.....it's GONE. All that was left in that room, was just me and two women laughing, both attractive by the way. I guess my mind just moved on to the more enjoyable things and perspectives in life. DP/DR does not exist in my mind anymore. I'm happy. I LAUGH. I'm CURED.
 

·
Registered
Joined
·
16 Posts
Discussion Starter · #7 ·
Thank you both so much for the support. I took a lorazepam this morning. I was taking it 3-4 times daily. My dad made me take one and eat some food. I literally felt like I was going to lose it. I wanted to go in this for inpatient. Its getting better. Info not like this doctor. I have tried antidepressants for over a year with no success. The one doctor while I was inpatient last time understood dp/dr because he had seen it first hand in the er. He put me on lamictal which has helped along with the lorazepam. This new doc put me on xanex and no lorazepam along with the antipsychotic meds. I told him no. And he just doesn't hear me when I say how sensitive I am. I had to taper off of 10mg of citalopram slowly I'm that sensitive. I do not like doctors for this exact reason. A friend in treatment told me I could die from the withdrawal and I am sure I could have. Yesterday when my ride to treatment came(I can not drive due to my dp/dr and panic) I almost didn't get in the car because I was scared I was going to hurt them. My dad who is my number one supporter said fuck the doctors and go with my gut and reach put to others. I literally Thank you guys with my life. This morning was by far the scariest it's ever been. I have seen the mess someone who doesn't understand puts me in. The doctor Inam currently seeing wants me to go on abilify and I am saying No. I have had over 15 med changes this year alone and I am not going to do another change until I am stable enough again. I was feeling so much more grounded just on my lamictal and lorazepam. In the past week the respordone and xanex was added. To much change when I have a hormone disorder. And I told the doctor about my polycystic ovarian syndrome and he totally disregarded it. I literally want to walk into that office and have him feel how I felt I am so angry. I am a human being not a experiment. I'm just really aggravated that a doctor would do that to me let alone who knows who else. Thank you guys, seriously it means the world to me ❤❤❤❤ I will keep an update on how things are going.
 

·
Registered
Joined
·
73 Posts
It's okay I'm scared shitless too. What can ya do? You just have to keep moving forward I guess. I've been dealing with this on and off for 10 years. The past couple have been very rough. So you aren't alone. As far as meds I've always stuck with what I think is best for me and not take or stop taking anything I'm not comfortable with.
 

·
Registered
Joined
·
16 Posts
Discussion Starter · #9 ·
Welp I told my therapist in group today about what happened and she said it's being noted and I have to talk to my doctor about it. A lady in my group was making comments and I had to walk out I was getting so angry and panicked. I couldn't fonto second group before leaving. I started to get dizzy and head spins from it and really dp'd has that happened to any of you. The weekend after Friday went really well but then bam. Idk what to do.
 

·
Registered
Joined
·
16 Posts
Discussion Starter · #10 ·
Hey guys update. Well I went inpatient for a couple days to try and see if it would help. Well it didn't. I just Got home and have been having issues the entire time since I got to that hospital. The doctor there was playing mind tricks on all the patients. And the nurse's were rude and uncaring and now I just feel bad being at home. I feel wierd and scared. Buh. Although I am happy to be home I just feel wierd. Like wtf feeling. Like that doctor kept asking me questions about drugs and I have been clean for over a year since every thing happened. Since then I have felt so confused and scared to the point where everything feels like a movie. Help.
 
1 - 10 of 10 Posts
Top